# SDR CA100812005

- Difficulty date: August 9, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 LR
- Aircraft time: 10,124 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Fastener
- Part number: PE211154T9
- Condition: Loose
- Location: Windscreen
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A/C 315 N01 CHECK WHILE PERFORMING J/C SP3-024 FOR TORQUE CHECK ON COCKPIT WINDSCREEN FASTENERS FOUND: LT: 44 FASTENERS FOUND LOOSE, 6-ANCHOR NUTS SPINNING RT: 52 FASTENERS FOUND LOOSE: ALL 21 CENTER SCREWS 1/4 TO 3/4 TURN LOOSE.
